This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have missed a dose of effexor quite a few times and within about 4 to 6 hours I get real hot, my palms of hands and lips start to feel numb or tingley and it seems like a roaring in my ears and I also get unbalanced. I've told my doctor but he said it was just my imagination. I don't if its the effexor or not but it only happens if I forget to take it. I was glad to know that it wasn't just me that was having difficulties with it.
Just to reiterate, Venlafaxine (Effexor) is known to have possible adverse reactions stemming from its abrupt discontinuation or missed dose such as dizziness, insomnia, nervousness, nausea, and headaches, among other symptoms. It is not common, but can occur in some individuals.
I hope you maintain your current medication compliance to avoid such symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.